# SDR SWAA084539

- Difficulty date: August 17, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 49,486 hours, 42,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C34062
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING FORE FLAP UPPER SKIN DELAMINATED AT INBOARD END.  REPAIRED FLAP PER SRM.
